# SDR DALA2020061202467

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 21,768 hours, 8,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOPERATIVE. SECURED SEAT LIGHTING. OPS NORMAL.
